# SDR VNAA2021030199913

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBOARD SUPPORT ANGLE AT FS 280.00 HAS MULTIPLE SPOTS OF CORROSION. REMOVED AND REPLACED SUPPORT ANGLE IAW CRJ 700 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
